# SDR CA990719025

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 136GA
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR FAILED TO SHOW UP AND LOCKED INDICATION, NOSE LANDING GEAR DOOR OPEN SENSOR NR 1 36 GA REPLACED.
